| Catalog Number |
SAC-00520 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "during the receipt and labeling inspection we found the product and packaging damaged (dented) inside the box." the returned swg sample was kinked.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.The customer returned one, unopened arterial cath set for analysis.The returned packaging had two major folds towards the distal end as well as a fold towards the proximal end.Visual analysis revealed a fold towards the distal end of the pouch aligned with a kink in the protective tubing and the guide wire within.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.The packaging clearly states, "do not bend." based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description